Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Prüfer Rings as Images of Prüfer Domains

Monte B. Boisen, Jr. and Max D. Larsen
Proceedings of the American Mathematical Society
Vol. 40, No. 1 (Sep., 1973), pp. 87-90
DOI: 10.2307/2038639
Stable URL: http://www.jstor.org/stable/2038639
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Prüfer Rings as Images of Prüfer Domains
Preview not available

Abstract

Only commutative rings with unity will be considered in this paper. It is shown that if R is the homomorphic image of a Prüfer domain, then R is a Prüfer ring but that the converse is not true in general. It is then shown that a Prüfer ring R is the homomorphic image of a Prüfer domain if and only if the total quotient ring of R is the homomorphic image of a Prüfer domain. A class of total quotient rings which satisfy this last condition is then presented.

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90